# SDR WWMA9800014

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE EMERGENCY EXIT SIGN ABOVE SEAT 8A BROKEN.  REPLACED THE LIGHT ASSEMBLY.
